<  Back to the Polytechnique Montréal portal

Efficient Hybrid Scheme of Finite Element Method of Lines for Modelling Computational Electromagnetic Problems

R. S. Chen, Edward K. N. Yung and Ke Wu

Article (2005)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/24287/
Journal Title: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields (vol. 18, no. 1)
Publisher: Wiley
DOI: 10.1002/jnm.561
Official URL: https://doi.org/10.1002/jnm.561
Date Deposited: 18 Apr 2023 15:18
Last Modified: 05 Apr 2024 11:09
Cite in APA 7: Chen, R. S., Yung, E. K. N., & Wu, K. (2005). Efficient Hybrid Scheme of Finite Element Method of Lines for Modelling Computational Electromagnetic Problems. International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 18(1), 49-66. https://doi.org/10.1002/jnm.561

Statistics

Dimensions

Repository Staff Only

View Item View Item